# SDR DALA2017051303872

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 12L, BS 1437.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18.
